# SDR CALA0600470

- Difficulty date: November 12, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 59,995 hours, 27,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545769
- Condition: Corroded
- Location: Bs 493 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L CORRODED AT STA 493.  A STRINGER REPAIR WAS INSTALLED IAW SRM 53-00-03.
